MathSciNet Relay Station
MathSciNet bibliographic data
MR2417129 34G20 (34C27 34G10 43A60 47D06 47N20)
Henríquez, Hernán R.; Pierri, Michelle; Táboas, Plácido On $S$-asymptotically $\omega$-periodic functions on Banach spaces and applications. J. Math. Anal. Appl. 343 (2008), no. 2, 1119–1130.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement